# SDR SWIA201335474

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 32,253 hours, 28,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DON'T STAY ON.  FLT 2951 EMERGENCY LIGHT BATTERY PACKS WERE CHARGED FOR APPROXIMATELY 1 HOUR.  OPERATIONS CHECKED GOOD.
